Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 13, 2007, 6:20 PM CDT for Dallas County, Texas. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2007, 6:20 PM CDT (23:20 UTC)
- Expired
- Apr 13, 2007, 7:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 50 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 6:32 PM CDT | HAIL 1.5 | Dallas, TX | |
| Apr 13, 6:34 PM CDT | HAIL 2.5 | Dallas, TX | |
| Apr 13, 6:45 PM CDT | HAIL 1.75 | Dallas, TX | GOLFBALL-SIZE HAIL REPORTED NEAR LOVE FIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:43 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 570 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 132320
TORFWD
TXC113-140015-
/O.NEW.KFWD.TO.W.0014.070413T2320Z-070414T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT FRI APR 13 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
DALLAS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 715 PM CDT
* AT 620 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO
11 MILES NORTHWEST OF GRAND PRAIRIE...OR ABOUT NEAR BEDFORD...
MOVING NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
IRVING AND COCKRELL HILL BY 630 PM CDT...
COPPELL BY 635 PM CDT...
CARROLLTON...UNIVERSITY PARK AND HIGHLAND PARK BY 640 PM CDT...
ADDISON AND BALCH SPRINGS BY 645 PM CDT...
RICHARDSON BY 650 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3298 9703 3298 9652 3271 9652 3270 9669
3269 9670 3269 9680 3267 9682 3267 9693
3266 9694 3266 9703
$$
DUNN3 follow-up statements
000
WWUS54 KFWD 132340
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 PM CDT FRI APR 13 2007
TXC113-140015-
/O.CON.KFWD.TO.W.0014.000000T0000Z-070414T0015Z/
DALLAS TX-
638 PM CDT FRI APR 13 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
DALLAS COUNTY...
AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOES. STRONG ROTATION IS LOCATED OVER IRVING...MOVING
EAST AT 40 MPH. ANOTHER TORNADO MAY DEVELOP AT ANY TIME
THE TORNADO WILL BE NEAR...
UNIVERSITY PARK...ADDISON AND DALLAS BY 645 PM CDT...
BUCKINGHAM AND RICHARDSON BY 655 PM CDT...
GARLAND AND MESQUITE BY 700 PM CDT...
SACHSE AND ROWLETT BY 705 PM CDT...
TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IN ADDITION TO TORNADOES...BASEBALL SIZE HAIL AND DAMAGING WINDS ARE
LIKELY WITH THIS STORM ACROSS MUCH OF NORTHERN DALLAS COUNTY.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.
LAT...LON 3298 9703 3298 9652 3277 9652 3275 9658
3275 9661 3274 9673 3274 9680 3272 9685
3272 9693 3272 9702
$$
92000
WWUS54 KFWD 132355
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT FRI APR 13 2007
TXC113-140015-
/O.CON.KFWD.TO.W.0014.000000T0000Z-070414T0015Z/
DALLAS TX-
652 PM CDT FRI APR 13 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
DALLAS COUNTY...
AT 652 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOES. STRONG ROTATION WAS LOCATED NEAR AND JUST EAST OF
DOWNTOWN DALLAS....MOVING EAST AT 35 MPH ALONG I-30. THIS SEVERE
THUNDERSTORM MAY PRODUCE ANOTHER TORNADO AT ANY TIME
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GARLAND...SACHSE...BALCH SPRINGS...MESQUITE...ROWLETT AND SUNNYVALE
TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IN ADDITION TO TORNADOES...BASEBALL SIZE HAIL AND DAMAGING WINDS ARE
LIKELY WITH THIS STORM OVER MUCH OF NORTHERN DALLAS COUNTY. SEEK
SHELTER IF YOU ARE IN THE PATH OF THIS STORM NOW
LAT...LON 3300 9694 3298 9652 3277 9652 3269 9652
3269 9680 3272 9685 3272 9693 3273 9693
$$
92000
WWUS54 KFWD 140007
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT FRI APR 13 2007
TXC113-140015-
/O.CON.KFWD.TO.W.0014.000000T0000Z-070414T0015Z/
DALLAS TX-
704 PM CDT FRI APR 13 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN DALLAS COUNTY...
AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOES. TRAINED WEATHER SPOTTERS ARE REPORTING A FUNNEL
CLOUD WITH THIS STORM NEAR THE NORTHERN PART OF THE CITY OF
MESQUITE...OR ABOUT 3 MILES WEST OF SUNNYVALE. THIS DEVELOPING
TORNADO IS MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SACHSE...SUNNYVALE...GARLAND AND ROWLETT
TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
LAT...LON 3298 9674 3298 9652 3277 9652 3269 9652
3269 9672 3269 9673 3272 9674 3281 9673
$$
92What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 6:20 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 13, 6:20 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 620 PM CDT FRI APR 13 2007 .UPDATE... 620 PM CDT UPDATE TO INCLUDE NEW TORNADO WATCH 136...THROUGH 2 AM...ALONG AND EAST OF A PARIS-ATHENS-CAMERON LINE. ALSO REMOVED EASTLAND-JACK- STEPHENS-YOUNG FROM PREVIOUS TORNADO WATCH 133. OTHER UPDATES TO TEMPERATURES...DEW POINTS...AND WINDS TO ACCOUNT FOR CURRENT TRENDS. UPDATE OUT NOW. 25 && .UPDATE... 337 PM CDT HAVE SENT AN UPDATED ZONE FORECAST PRODUCT TO INCLUDE THE NEW PDS /PARTICULARLY DANGEROUS SITUATION/ TORNADO WATCH WITH INCLUDED THE AREA EAST OF TORNADO WATCH 133 EAST TO BONHAM...TO CORSICANA...TO MEXIA...TO TEMPLE. #58 && .PREV DISCUSSION... 310 PM CDT THE 20Z SURFACE ANALYSIS INDICATES THAT THE WARM FRONT EXTENDED FROM NORTH OF CISCO...STEPHENVILLE...HEARNE LINE...WHILE THE DRY LINE EXTENDED EAST OF A SAN ANGELO AND ABILENE...TO JUST WEST OF VERNON. TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S IN THE SOUTHWESTERN ZONES IN THE WARM SECTOR. THE POTENTIAL FOR VERY LARGE HAIL... DAMAGING WINDS...AND TORNADOES IN ON THE INCREASE ACROSS NORTH TEXAS FOR THE LATE AFTERNOON THROUGH EVENING PERIOD. THE STORM PREDICTION CENTER HAS INCREASE MOST OF NORTH TEXAS TO HIGH RISK OF SEVERE...AND A PDS TORNADO WATCH WILL LIKELY BE ISSUED DURING THE NEXT HOUR THE DRY LINE WILL MOVE EAST TO THE I-35 CORRIDOR 03-04Z. THE COLD FRONT WILL OVERTAKE THE DRY LINE LATE THIS EVENING AND SWEEP THROUGH THE REST OF NORTH TEXAS OVERNIGHT. THUNDERSTORM CHANCES WILL END AT THAT POINT...BUT WE MAY SEE SO SHOWERS CONTINUE ACROSS THE EAST INTO THE SATURDAY MORNING. DRIER COOLER WEATHER WILL OCCUR SATURDAY AFTERNOON THROUGH SUNDAY... WITH SOME PATCHY FROST POSSIBLE SUNDAY MORNING...MAINLY ACROSS THE NORTH. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT AS ANOTHER UPPER LEVEL SYSTEMS AFFECTS THE AREA. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 56 40 70 49 / 90 10 10 0 0 WACO, TX 51 59 37 72 48 / 60 10 0 0 0 PARIS, TX 48 53 35 66 46 / 100 20 10 0 0 DENTON, TX 46 56 36 69 46 / 90 10 0 0 0 MCKINNEY, TX 48 55 38 69 43 / 100 10 10 0 0 DALLAS, TX 49 56 40 68 49 / 100 10 10 0 0 TERRELL, TX 54 56 38 68 47 / 100 10 10 0 0 CORSICANA, TX 53 58 39 68 49 / 90 10 10 0 0 TEMPLE, TX 55 61 39 76 48 / 50 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 07/09/26/58/92 21/25/91/77/82
Hazardous weather outlook, Apr 13, 3:10 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 310 PM CDT FRI APR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 310 PM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A HIGH RISK FOR SEVERE STORMS THIS EVENING ACROSS ALMOST ALL OF NORTH TEXAS. SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS ALONG AND AHEAD OF A DRY LINE AND A WARM FRONT THAT WILL BE MOVING INTO THE AREA. THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE SOUTH OF THE WARM FRONT WHICH IS EXPECTED TO BECOME DRAPED ALONG AND NORTH OF THE I-20 CORRIDOR THIS EVENING. STRONG WINDS IN THE ATMOSPHERE WILL CHANGE DIRECTION WITH HEIGHT... WHICH MEANS THUNDERSTORMS WILL HAVE THE POTENTIAL TO ROTATE AND PRODUCE SIGNIFICANT SEVERE WEATHER. HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND TORNADOES WILL BE POSSIBLE WITH THE MOST SEVERE THUNDERSTORMS. THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS THE AREA LATE THIS EVENING AS THE DRY LINE AND COLD FRONT MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN... WINDY AND MUCH COOLER CONDITIONS WILL ARRIVE BEHIND THE COLD FRONT SATURDAY...WHICH WILL LIKELY MAKE AREA LAKES VERY CHOPPY AND EAST-WEST ORIENTED ROADS AND HIGHWAYS HAZARDOUS TO HIGH PROFILE VEHICLES. PATCHY FROST IS POSSIBLE SUNDAY MORNING...NORTHWEST OF A GOLDTHWAITE...MERIDIAN...EMORY LINE. A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING NEXT WEEK...AS ANOTHER STORM SYSTEM AFFECTS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS MUCH OF NORTH TEXAS THIS AFTERNOON AND INTO THE EVENING HOURS. 84
In the hours before
Local storm report, Apr 13, 5:40 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL SPRINGTOWN 32.97N 97.68W
04/13/2007 E1.00 INCH PARKER TX AMATEUR RADIOLocal storm report, Apr 13, 5:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
545 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL RENO 32.94N 97.58W
04/13/2007 E1.75 INCH PARKER TX AMATEUR RADIOLocal storm report, Apr 13, 5:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL DUBLIN 32.09N 98.34W
04/13/2007 E1.75 INCH ERATH TX AMATEUR RADIOLocal storm report, Apr 13, 5:53 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL COMANCHE 31.90N 98.60W
04/13/2007 E1.00 INCH COMANCHE TX AMATEUR RADIOLocal storm report, Apr 13, 6:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL SAGINAW 32.87N 97.37W
04/13/2007 M2.50 INCH TARRANT TX NWS EMPLOYEE
KIRCHERS HOUSE IN SAGINAW.Local storm report, Apr 13, 6:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
608 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL FORT WORTH 32.75N 97.34W
04/13/2007 M2.75 INCH TARRANT TX NWS EMPLOYEE
NWS-WFOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:09 PM CDT | Special Weather Statement | FWD | Stephens, Young | 36 min |
| Apr 13, 3:16 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 59 min |
| Apr 13, 3:31 PM CDT | Special Weather Statement | FWD | Young | 29 min |
| Apr 13, 3:33 PM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Apr 13, 3:51 PM CDT | Special Weather Statement | FWD | Jack | 24 min |
| Apr 13, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 13, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 62 min |
| Apr 13, 4:14 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 61 min |
| Apr 13, 4:28 PM CDT | Special Weather Statement | FWD | Eastland | 32 min |
| Apr 13, 4:49 PM CDT | Tornado Warning | FWD | Palo Pinto | 56 min |
| Apr 13, 4:58 PM CDT | Special Weather Statement | FWD | Montague | 32 min |
| Apr 13, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 75 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 13, 5:13 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 32 min |
| Apr 13, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 70 min |
| Apr 13, 5:34 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 71 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 80 min |
| Apr 13, 5:43 PM CDT | Tornado Warning | FWD | Wise | 32 min |
| Apr 13, 5:47 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 73 min |
| Apr 13, 6:03 PM CDT | Tornado Warning | FWD | Tarrant | 42 min |
| Apr 13, 6:16 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 74 min |
| Apr 13, 6:39 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 66 min |
| Apr 13, 6:45 PM CDT | Tornado Warning | FWD | Hamilton | 34 min |
| Apr 13, 6:55 PM CDT | Tornado Warning | FWD | Rockwall | 50 min |
| Apr 13, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 64 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.